# SDR EE4Y2020111811945

- Difficulty date: November 18, 2020
- Submitted: November 18, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N288AU
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 63,856 hours, 36,751 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681179
- Condition: Corroded
- Location: Zone 200
- Part time: 63,856 hours, 36,751 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE BODY STATION 986, FLOOR BEAM UPPER CHORD WITH CORROSION AT SEVERAL PLACES.  NOTE: THE FLOOR BEAM UPPER CHORD WAS REPAIRED, AS PER PEMCO ENGINEERING AUTHORIZATION NUMBER PD37-53-3198 INSTRUCTION (REF: JOB: A1J184 NRI: 2-32).
